# SDR CALA2025062706005

- Difficulty date: June 23, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 103,886 hours, 13,644 cycles
- Engine: Pwa PW4090
- System (JASC): 7300 · Engine Fuel and Control
- Part: Thermocouple
- Condition: Faulted
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ADVISORY MSG ENG ELC C1 R REP FAULT CODE 75-61062 ITEM DEFERRED AS PER MEL 7321D.  FOUND PROBE M75019 OPEN BETWEEN CR STUD AND AL STUD. FOUND PROBE M75008 WITH HIGH RESISTANCE BETWEEN STUDS. BOTH 2.9 STABILITY BLEED VALVE THERMOCOUPLE PROBES REQUIRES REPLACEMENT
